# SDR SWIA200922056

- Difficulty date: July 16, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 15,586 hours, 13,342 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  (FLT 6623)  OPERATIONAL CHECK NORMAL.
